# SDR QXEA2023020700019

- Difficulty date: January 24, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N631QX
- Make and model: Emb
- Aircraft serial: 17000713
- Aircraft time: 12,664 hours, 8,085 cycles
- System (JASC): 5200 · Doors
- Part: Placard
- Part number: 19115107077EF
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR EXIT PLACARD IS UNREADABLE. REMOVED AND REPLACED R1 DOOR EXIT PLACARD REF AMM 20-10-09.
